# SDR DALA2023092607909

- Difficulty date: September 19, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N304DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55080
- Aircraft time: 7,639 hours, 3,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 612058-14 SECTION I ISSUED FOR CORROSION REPAIR TO AFT WASTE SERVICE INTERNAL DOUBLER. FOLLOW ON ACTION REQUIRED. ACCOMPLISH SECTION II EVERY 1000 FH FROM SECTION I UNTIL SECTION III ACCOMPLISHMENT. SECTION III IS REQUIRED PRIOR TO 10000 FH FROM SECTION I. ERA REVISION REQUIRED PRIOR TO THE 10000 FH LIMIT. ASSOCIATED ER/A 00-612058 ADDED FOR AC 8304. (LP# 2977891)
